Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have painfull joints, reynaud syndrome hands, papular rash, abdominal pain. Low white cell count.Nonspecific renal cortical thinnig seen in ultrasound scan

Over the last year I have been seeing specialists to try and diagnose what have be come a puzzling group of symptoms. I developed idiopathic hives, swollen/painful joints, reynaud syndrome to my hands, papular rash, weight gain, abdominal pain, sever heart burn. I have had alot of blood work done (including ANA, create, bun, thyroid and others) and the only blood work that has been abnormal is my white cell count, it was low. I have been to a rheumatologist who validated my symptoms but told me she was unable to make a diagnosis with out changes to my book work, she felt that these symptoms may be autoimmune in nature. Most recently I had an abd u/so that stated I have nonspecific renal cortical thinning with increase medulliary echogensicity. My blood pressure is normal(102/66 today). I was wondering about this u/s report and looking for ideas or thoughts about further investigations to discuss with my doctor.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Go for compelete ANA Profile,RA Factor,ESR,Chikenguinea serology(IgG/IgM) & Tests for Brucellosis,Blood & Urine culture tests,Vit. D level & S.Calcium level.
It is most likely an autoimmune disorder but yousholuld be investigated thouroughly
Answered: Thu, 4 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor